# SDR 9803605644

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Alt
- Part number: 45100
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 2 ENGINE PRIMARY CONTROL MESSAGE ANUNCIATED AND THERE WAS NO EPR INDICATION.  TAKEOFF WAS ABORTED AT 10 KNOTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 2 EEC STATOR ALTERNATOR.
